# SDR DALA2016071905401

- Difficulty date: June 25, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FUSELAGE STA 636, BL0 AFT ANGLE ON INTERCOSTAL IS CRACKED, MARKED.  REMOVED CRACKED END OF INTERCOSTAL AT STA 636, BLO. FABRICATED, ALODINED, PRIMED, AND INSTALLED REPAIR ANGLE IAW DWG 9936580, REV B2 AND SRM 51-70-11, REP 1, FIG 201.
